# SDR AALA200810192

- Difficulty date: November 18, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- Aircraft time: 68,586 hours, 30,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK TANG BROKEN AT STATION 672 TO 673.  INSTALLED NEW SEAT TRACK PER AARD 53-20-00-10.
